MathSciNet Relay Station
MathSciNet bibliographic data
MR1276913 (95j:33041) 33C75 (82B20)
Joyce, G. S. On the cubic lattice Green functions. Proc. Roy. Soc. London Ser. A 445 (1994), no. 1924, 463–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement